# SDR FDEA201903260733

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 28,411 hours, 15,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046501000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231QG IS BROKEN FABRACATED NEW FLOOR PANEL 231QG ON T19/1403671 IAW DWG SRZ-25-005 CAT "A" MAJOR REPAIR.
